MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon hole occurred.During preparation of a 1.5mm x 40mm x 150cm coyote balloon catheter, it was noted that the balloon had a small hole in it and was not used in the case.The procedure was completed with a another coyote balloon catheter.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the returned complaint device consisted of a coyote balloon catheter.The balloon was loosely folded with blood in the balloon and lumen.Although it was reported that the device was not used, the presence of blood and contrast media in the guidewire lumen is indicative of handling beyond simply unpackaging the device, as was reported.The outer shaft, inner shaft, balloon and tip were microscopically examined.Microscopic examination revealed that there was a hole in the shaft 1mm proximal of the proximal balloon waist.The tip was damaged.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10246443
Report Number2134265-2020-08232
Device Sequence Number536467
Product Code DQY
UDI-Device Identifier08714729796411
UDI-Public08714729796411
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2023
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0025181616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2020
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer07/26/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1